Mean ergodicity in G-semifinite von Neumann algebras

Komlósi, Sándor: Mean ergodicity in G-semifinite von Neumann algebras. Acta scientiarum mathematicarum, (41) 3-4. pp. 327-334. (1979)

[img] Cikk, tanulmány, mű
math_041_fasc_003_004_327-334.pdf

Download (869kB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1979
Volume: 41
Number: 3-4
Page Range: pp. 327-334
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: 334. p.
Official URL: http://www.acta.hu
Date Deposited: 2016. Oct. 15. 14:12
Last Modified: 2019. Sep. 20. 14:30
URI: http://acta.bibl.u-szeged.hu/id/eprint/14728

Actions (login required)

View Item View Item